Pacific Journal of Mathematics

On the distribution of Pythagorean triangles.

J. Lambek and L. Moser

Article information

Source
Pacific J. Math., Volume 5, Number 1 (1955), 73-83.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044610

Mathematical Reviews number (MathSciNet)
MR0067911

Zentralblatt MATH identifier
0065.27504

Subjects
Primary: 10.0X

Citation

Lambek, J.; Moser, L. On the distribution of Pythagorean triangles. Pacific J. Math. 5 (1955), no. 1, 73--83. https://projecteuclid.org/euclid.pjm/1103044610


Export citation

References

  • [1] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Oxford, 1945.
  • [2] A. A. Krishnaswami, On isoperimetrical Pythagorean triangles, Tohoku Math. J. 27 (1926), 332-348.
  • [3] D. H. Lehmer, A conjecture of Krishnaswami, Bull. Amer. Math. Soc. 54 (1948), 1185-1190.
  • [4] D. N. Lehmer, Asymptoticevaluation of certain totient sums, Amer. J. Math. 22 (1900), 293-335.
  • [5] F. L. Miksa, Table of primitive Pythagorean triangles with area up to 10 in order of increasing area, unpublished.
  • [6] W. P. Whitlock Jr., Rational right triangles with equal area, Scripta Math. 9 (1943), 155-167 and 265-268.